Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red rashes on back, neck, stomach, dark bruising, recurring condition. Causes?

I have a red rash , tender to the touch and itchy in certain areas. The rash is on my back, shoulders, and stomach . After a couple of days it will change in color and skin will become dark and bruised-looking . The redness and tenderness is reoccurring and usually last a few days and becomes dark again. I have a dermatologist appointment at the end of the month but what could this be and what can help it.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there... thanks for posting in HCM.
with your history i can think of urticarial vasculitis.u have not mentioned ur age and sex. dermatologists successfully treat this condition.some blood investigations like CBC, ESR etc r needed. the treatment options include steroids, dapsone, hydroxychloroquin.
Take care.
dr shilpa bhat
Answered: Thu, 12 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor